



## **Australian Circular Economy Forum 2022**

Virtual Summit Mar 21-22

## **DAY 1 Program: March 21**

Time	Speakers	Topic
9:00am	Lisa McLean, NSW Circular	Introduction & Acknowledgment of Country
9:03am	NSW Chief Scientist & Engineer Hugh Durrant Whyte	Thanks & aspiration for the event/circular economy. Introduction to the Minister
9:05am	Hon. Alister Henskens MP, Minister for Skills and Training, and Minister for Science, Innovation and Technology	Ministerial Address
9:20am	Prof Tommy Wiedmann, UNSW	The Science of Climate & Circular Economy
9:25am (40mins)	PANEL DISCUSSION Where do we start?: The Pathway to Circularity Hosted by: Lisa McLean Panel Members:  Suzanne Toumbourou, ACOR Brooke Donnelly, APCO Nicole Garofano, Planet Ark Kate McMullan, ReMade in Australia Connie Ho, Standards Australia	
10:05am	PRESENTATIONS Hosted by: Ed Steane, GSC	Precincts & Infrastructure
10:10am	Presentation: Ali Abbas & Will Rifkin, USYD & UON	1. Precincts & Infrastructure Rapid Review Research
10:25am	Presentation: Ainsley Simpson, ISC	2. Infrastructure Sustainability Council & IS Ratings/Scheme
10:35am 10:45am	Presentation: Terry Leckie, Altogether Presentation: James Dorney, TOMRA Cleanaway	3. Water & Circular Economy 4. Next Gen Waste Infrastructure
10:55am (20 mins)	DISCUSSION Western Sydney Debrief	•





MARCH 21-22

	<ul> <li>Ed Steane, GSC (Host)</li> <li>Simone Concha, Western Sydney Airport</li> <li>Lucy Sharma, WPCA</li> </ul>	
11:15am	Break	
11:20am	Linda Scott, Australian Local Government Association	Keynote Presentation: Councils and the Circular Economy
11:30am 11.35am 11:45am	PRESENTATIONS Hosted by: Jodie Bricout, Lifecycles Presentation: Emily Yip, DPIE Presentation: Rusty Langdon UTS	The State of Circular  1. DPIE / 2040 Waste 2: NSW Government Rapid Review
11.55am 12.05pm	Presentation: John Gertsakis, Product Stewardship Centre of Excellence Presentation: Justin Bonsey, SSROC	Research 3. Product Stewardship in Aust 4. IPART
12:15pm	DISCUSSION Policy Debrief with Jodie Bricout and above panel	
12:45pm	Break	
1:30pm (45 mins)	Panel The State of Circular Hosted by: Jodie Bricout Panel Members:  • Emily Yip, NSW DPIE  • Angela Hoefnagels, Victoria DELWP  • Ian Overton, Green Industries SA  • Michael Trsuhell, ACT NoWaste	
2:15pm	Thanks & Close Lisa McLean, NSW Circular	
2:20pm	END	





DAY 2 Program: March 22

Time	Speakers	Topic
9:00am	Lisa McLean, NSW Circular	Intro & Acknowledgment of Country
9:05am	Hon. James Griffin MP, NSW Minister Environment	Ministerial Address
9:10am	Dr Kar Mei Tang, NSW Circular	The Circular Economic Opportunity
9.20am (40 mins)	PANEL Circular Investing Hosted by: Dr Kar Mei Tang, NSW Circular Panel Members:  Brer Adams, Pollination Mark Mudie, Morrison Co Ian Learmonth, CEFC	
	PRESENTATIONS	CIRCULAR FINANCE
10:00am 10:15am 10:30am	Hosted by: Dr Kar Mei Tang Presentation: Joseph Capurso, CBA Presentation: Speaker TBC, Intesa Sanpaolo Presentation: Dr Maria Balatbat & Karin Kobelentz, UNSW & UTS	1. CBA and circular economy 2. How Intesa Sanpaolo bank embraced the circular economy 3. Finance & Investment Rapid Review
10:50am	Break	
11:15am	PRESENTATIONS	Circular market enablers
11.20am	Hosted by: Joyanne Manning, Arup	
11:35am	Presentation: Natalie Stoianoff, UTS Presentation: Lachlan Feggans, Brambles	Industry Rapid Review Research     Circularity in Transport
	•	
11:35am 11:50am	Presentation: Lachlan Feggans, Brambles Presentation: Sabine Suiver, Hydraloop	<ul><li>2. Circularity in Transport</li><li>3. International case study</li><li>4. Recyclable Packaging</li></ul>
11:35am 11:50am 12:05pm	Presentation: Lachlan Feggans, Brambles Presentation: Sabine Suiver, Hydraloop Presentation: Margaret Stuart, Nestle  DISCUSSION	2. Circularity in Transport  3. International case study 4. Recyclable Packaging  g and the above panel